Apr 16, 2009
I have been taking Atripla since Dec 2008. I have developed severe pains in my breasts. My dr. told me I could develop peripheral neuropathy and that could be causing the pain. Mammogram has shown no abnormalities. Could the pain be a side effect of the Atripla?
Response from Dr. Henry
Neuropathy from either HIV or HIV meds would rarely cause pain localized to breast so would seek other explanation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Masturbation Worried I Have HIV
- Flu Symptoms After Vaginal Sex Without Condom Does It Mean I Have HIV
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Jock Itch After Breast Sucking Sign Of HIV AIDS
- Sore Testicles After Licking Vagina Worried I Have HIV
- Can A Bladder Infection Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.